U.S. doctors online nowAsk doctors free
Israel
A 29-year-old male asked:

after a month of alfuzosin, have a feeling of unfinished urination, but full ejaculation. if it can be the sign of prostatitis? what is the next step?

1 doctor answer2 doctors weighed in
Dr. Robert Uyeda
General Surgery 45 years experience
Yes.: If you have persistent symptoms after one month of antibiotics, you should consult a urologist. Also, if you have balanitis, this could be early sign of diabetes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.